Record number :
1564504
Title of article :
Muckenhoupt weights with singularities on closed lower dimensional sets in spaces of homogeneous type
Author/Authors :
Aimar، نويسنده , , Hugo and Carena، نويسنده , , Marilina and Toschi، نويسنده , , Marisa، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
14
From page :
112
To page :
125
Abstract :
We give sufficient conditions on a real number β and on a closed set F in a general space of homogeneous type ( X , d , μ ) in such a way that μ ( B ( x , d ( x , F ) ) ) β becomes a Muckenhoupt weight. In order to prove our result, we modify the underlying space so that it becomes 1-Ahlfors regular.
Keywords :
Spaces of homogeneous type , Ahlfors spaces , Hardy–Littlewood maximal operator , Muckenhoupt weights
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت